For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 2, 2018, Pages 532-548                                                                DOI:10.11948/2018.532
Approximate controllability of Riemann-Liouville fractional evolution equations with integral contractor assumption
Shouguo Zhu,Zhenbin Fan and Gang Li
Keywords:Approximate controllability, Riemann-Liouville fractional derivatives, resolvent, regular integral contractor.
Abstract:
      We propose and investigate an evolution system with a Riemann-Liouville fractional derivative. With the aid of a resolvent method, we formulate a suitable notion of solutions to this system and demonstrate the corresponding existence and uniqueness of solutions under a regular integral contractor condition. Furthermore, by applying a space decomposition technique, we exhibit the approximate controllability result of the system. This paper closes with a simple example, which confirms our analytical findings.
PDF      Download reader